# SDR SWAA2022031031560

- Difficulty date: June 22, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR SPLICE IS CORRODED(ON RACK). / REPLACED AFT CARGO FLOOR PANEL 146A9401-8 ON TABLE PER AIPC 53-42-11-30. ISSUE TAG WN820. FLOOR PANEL SPLICE INSTALLED ON CARD NO. JPANEL-141-CLOSE
